# SDR AALA20101216ORD01

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- Aircraft time: 54,016 hours, 33,750 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9794104
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED RIGHT ENGINE START VALVE LIGHT ILLUMINATED DURING CLIMBOUT.  REDUCED POWER AND LIGHT REMAINED ON.  EMERGENCY DECLARED FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ENGINE START VALVE AND STARTER SENSE FILTER ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
